# SDR F3LA2015112001153

- Difficulty date: November 15, 2015
- Submitted: November 21, 2015
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 45,728 hours, 18,770 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Safety Valve
- Part number: 1905A000001
- Condition: Inoperative
- Location: Zone 700
- Part time: 45,728 hours, 18,770 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: L

## Discrepancy

DISCREPANCY ITEM 1, SPOILERS 1 & 2 FAULT INFLIGHT.  DISCREPANCY ITEM NR 2 NOSE WHEEL STEERING FAULT INFLIGHT.  RESET SEC 1 & 2.  OPERATIONS CHECKED OK IAW AMM 27-94-00-710-001 & -002.  NR 2 R & R NLG ELECTRONIC BOX 5GC IAW AMM 32-51-12-000-001 & 32-51-12-400-001.  TW F9TAB3948C DUE 10 16.  AIR DATA TESTER F9TAB2181C DUE 10 16.  R & R SAFETY VLV 496A IAW AMM 32-31-17 PB 401.  PERFORMED NOSE GEAR SWING & TAXI, OPERATIONS CHECKED OK IAW AMM 32-31-00-720-003A.  REFERENCE LOG PAGES 957951 & 957953.
